Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from TB and report showing PCR TB positive. Should I be worried about the findings?

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3829 Questions

default
Posted on Sat, 30 Nov 2013 in General Health
Question: Hi, I have attached 2 reports of my spouse which say "PCR for Me TB POSITIVE" and "EA disordered proliferating endometrium. No granuloma is seen". Is she suffering from TB. She has already completed her 9 months course of TB last year.
doctor
Answered by Dr. Raju A.T 7 hours later
Brief Answer: Reports are missing Detailed Answer: Hi, Thanks for your query. Kindly reattach the reports. Or Send them to YYYY@YYYY to my attention. I shall have a look at the reports and opine on the same. Waiting for your response,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T 8 hours later
Hi, I have re-attached report. Kindly check and revert. Regards Hari XXXXXXX
doctor
Answered by Dr. Raju A.T 17 hours later
Brief Answer: Positive Detailed Answer: Hi, Thanks for the reports. Yes, according to the reports she still has the TB. Only that the damage is not too extensive. This could be an indication of healed tissue in the uterus. I consider there is need for her to be placed on a better AntiTB medication regimen. Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Tuberculosis

doctor1 MD

im preethi for the past 2yrs im getting itching in my total body and now it is spread to the face . itching portion becomes black dots. now my total body is full of black dots and in my skin also. what is the cure for itching and black dots . pls say me the solution.

doctor1 MD

i am undergoing treatment for TB for 3 months now, during my medication i started to have erectile problems sometimes its difficult to erect and sometimes lose the erection during intercourse. Is this side effect of the my treatment and medication that i am taking?

doctor1 MD

Hi Doc, I am 48 yo male. I am married and also likes men. I am having an ejaculation without getting a proper hard on while being sucked. I had some medications for 8 months for tuberculosis. I did not have sex during the medication time. I am not able to get a strong erection as well. Now I am too anxious or too nervous when the moment arrives. Please help.

doctor1 MD

Hi, I have had UTI like symptoms for 5 years. I have had many, many cultures - all neg. I have also had a bladder ultrasound - again normal, I have tried creams for dermatitis etc. I just read recently that Latent TB can show symptoms of a UTI - 5 years ago - when symptoms first appeared, I was working in an orphanage in Central Asia (ex-soviet state) when drug resistant TB was rife and visiting children regularly in a TB hospital, so I have definitely been exposed. I had terrible pneumonia last year which took a long time to diagnose, and for a while they suspected TB but it didn t show up in my lungs. Could it still possible cause for my UTI - is it worth getting checked?

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!